Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
leon35

Will my hair grow back?

Recommended Posts

Ok so basically I lost some hair in month 3 but now in month 4 I'm losing lots, it's only in the forehead area and the side forehead area but yeah it's noticable Now even with my long hair. Anyone else have this problem and it grow back?

Share this post


Link to post
Share on other sites

Ok so basically I lost some hair in month 3 but now in month 4 I'm losing lots, it's only in the forehead area and the side forehead area but yeah it's noticable Now even with my long hair. Anyone else have this problem and it grow back?

Share this post


Link to post
Share on other sites
Ok so basically I lost some hair in month 3 but now in month 4 I'm losing lots, it's only in the forehead area and the side forehead area but yeah it's noticeable Now even with my long hair. Anyone else have this problem and it grow back?

It could be permanent it , for me it was like this , after one month of taking 80mg per day my hair started falling out like crazy mainly on top front area and it never recovered now I am almost completely bald on the top of my head , I guess that's what you get when you ingest a poison. I would recommend to stop taking accutane although it might already be too late like me and become permanent hair loss.

Share this post


Link to post
Share on other sites

Accutane induced hair loss could be permanent. Permanent as in the hair that you lost might never regrow again and not meaning you will lose all your hair unless your dad or maternal granddad is bald then there is a risk that it will trigger the mpb gene that you inherited.

Anyway, the best thing you can do now is to stop taking accutane and see how your hair do. What you are going through now could be either Telogen Efflvium or Diffuse Alopecia Areata. If it is the former, then you will most likely recover within 12 months.

Share this post


Link to post
Share on other sites

So I called my derm today and basically he said I should grow it back and he's never heard of it not growing back, wich is wired. I think I'll finish up my course because I don't seem to be on of the unlucky ones because I don't have an of those life ruining side effects.

Share this post


Link to post
Share on other sites

in my last treatment my hair line become very irregular.

Today, one year later, it's normal again.

I did 3 treatments with accutane, which one I lost a lot of hair. It growns back!

Share this post


Link to post
Share on other sites

What is your accutane dose? Try lowering down the dose and see whether it helps if you decide to continue with the course.

Share this post


Link to post
Share on other sites

Any suffering from accutane hairloss try follicular unit transportaion? I read it's a more modern version of plugs and hair dressers don't even know

the difference

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×